# SDR FDEA202306131028

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 16,308 hours, 5,911 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105405G
- Part serial: 000278
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LW #5 SLAT LWR TE HAS 2 GOUGES . CLEANED SANDED REMOVED DAMAGE AND REPAIRED LW #5 SLAT LWR TE 2 GOUGES WITH   PERMANENT REPAIR IAW B767 SRM 57-43-02 AND 51-70-10-2R REPAIR 4
